MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2060-100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was received.Investigation is not yet complete.A follow up report will be submitted with all relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo eccentric lesion in the common iliac artery with mild tortuosity and moderate calcification that was 90% stenosed.Resistance was not felt during advancement of the 6.0 x 100 mm armada 35 balloon dilatation catheter (bdc) through the lesion and it crossed successfully for pre-dilatation.The balloon ruptured during the first inflation at 6 atmospheres held for 10 seconds.A replacement bdc was used for pre-dilatation and the procedure was successfully completed after a non-abbott stent was implanted.There were no adverse patient effects or clinically significant delay in the procedure reported.No additional information was provided.
 
Additional Manufacturer Narrative
Internal file number - (b)(4).Evaluation summary: visual inspections and scanning electron microscopy were performed on the returned device.The reported balloon rupture was confirmed.As there was no report of any leaks noted during preparation for use, this may suggest that the balloon was not damaged prior to the procedure.The investigation was unable to determine a conclusive cause for the reported balloon rupture.A review of the lot history record identified no manufacturing noncomformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6194498
Report Number2024168-2016-09106
Device Sequence Number16408265
Product Code LIT
UDI-Device Identifier08717648155291
UDI-Public(01)08717648155291(17)170228(10)30920G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue NumberB2060-100
Device Lot Number30920G1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/16/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/21/2016
Supplement Report FDA Received Date01/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: RADIFOCUS